Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thili55

Uhh has anyone else read this?

I noticed my stomach has started bulging out and I am not sure why. I am not fat at all, and my stomach is not fat, you can still see my 6 pack, but it has a bulge to it where if I look from the side in the mirror it looks as if im a few months preggo lol.

So I googled accutane bloated stomach and this was the 2nd hit lol.

http://www.topix.com/forum/drug/accutane/TQVFP9N2A3E20M21A

Now that scares me.

Share this post


Link to post
Share on other sites

ahhhhhh yes!! exactly! I made a post on this in nutrition/holistic. I've never had a flat perfect stomach but I seriously look pregnant now...it's so bizarre because I've actually lost weight overall since starting.

Share this post


Link to post
Share on other sites

So you too have a preggo looking stomach, and you are still on accutane? I sure hope this goes away once im off it, and most of all, I hope my intestine has no serious long term damage.

Share this post


Link to post
Share on other sites
So you too have a preggo looking stomach, and you are still on accutane? I sure hope this goes away once im off it, and most of all, I hope my intestine has no serious long term damage.

yes, I'm still on it...but my stomach doesn't actually hurt, it just looks fat. What about you? I think accutane may sometimes interfere with insulin sensitivity which could cause you to accumulate visceral fat around your midsection...at least that's my theory...it seems like it's mostly accumulated fat.

Share this post


Link to post
Share on other sites

No mine doesn't hurt either. I've thought about why or how it got like this but nothing really makes sense. Im still on accutane 40mg a day but I am cutting my course short at 6months.

Share this post


Link to post
Share on other sites

I don't know about a medical cause but have any of you made any changes to your diet recently? As this can cause bloating. For example: Increasing fat to help with absorbtion of the drug, maybe by drinking more milk? Or have you cut anything from your diet to try to help with the acne? If for example you illiminate wheat then you could have reduced your fibre intake which may result in...ahem...going to the toilet less often, or less effectively, which could cause the bloating.

Also I have heard it can make you dehydrated and I have definitely found this myself - this can lead to water retention which causes bloating. Although it may seem counter-productive but increasing your water intake can help with this.

So maybe try upping your fibre and water intake to rule these out before worrying about anything more serious? I'm not an expert but it may help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×